Discussions By Condition: Sexual conditions

Treated for Gonnerea BUT..

Posted In: Sexual conditions 3 Replies
  • Posted By: Anonymous
  • December 16, 2008
  • 08:19 PM

I got a Pap smear on the DEC 1st. A week later I called in and was told I had Gonnerea. I recieved a nice big shot in my butt and had to drink this nasty powder/water mixture. I wasn't having too bad of a discharge before but now its real bad. Everytime I use the latrine it kind of glumps out like cottage cheese. Shouldn't this stop since I got treated?

Reply Flag this Discussion

3 Replies:

  • sounds like you got a yeast infection from the meds; try attacking that..there are over the counter meds, but you could see your doctor again for another screening.
    Monsterlove 2,921 Replies
    • December 17, 2008
    • 01:01 AM
    • 0
    Flag this Response
  • it also sounds like a yeat infection to me. i wouldnt self medicate though with over the counter products.... i would definetly go to the doctors.! good luck !
    • January 11, 2009
    • 04:25 PM
    • 0
    Flag this Response
  • A yeast infection can be treated with over the counter without a doctor's RX, that's why they began selling it OTC. The antibiotics threw off your chemistry...however, after the OTC, I would go to the doctor if I still have it and get a complete STD screening. Did your BF get treated, too? He would have given it right back to you.
    Monsterlove 2,921 Replies
    • January 13, 2009
    • 00:36 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?